# SDR ASAA0480449

- Difficulty date: May 22, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936432507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND LONGERON 28R CORRODED AROUND FASTENERS IN AFT CARGO BAY AT FS 1079.  REMOVED CORROSION AND APPLIED PROTECTIVE TREATMENT PER EA 5310-02364.  (M)
